# SDR FDEA201804111067

- Difficulty date: April 11, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA0006
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR, NR 1 BEAM AFT SIDE AT THE DOOR FRAME STOP WAS FOUND CRACKED.  REMOVED AND REPLACED THE BEAM IAW DWG ADA 0006,  AND SRM 51-31-01.
